U.S. doctors online nowAsk doctors free
Marietta, GA
A 24-year-old female asked:

Had surgery exactly a week ago, a laparoscopic unilateral oophorectomy. was prescribed 800 mg ibuprofen. since the surgery, my body piercings (2 outer labia, 1 nipple) have been bleeding throughout the day. caused by the ibuprofen? should i stop?

1 doctor answer2 doctors weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
"Body piercing" ?'s: Your body piercing area bleeding is not related to ibuprofen. See your surgeon who did the laparoscopy, as it may require removal of the piercings temporarily, as there may have been injury during the surgery, and to be removed to heal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.